# SDR DL72W982210

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5754 · Leading Edge Devices
- Part: Guide
- Condition: Worn
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND GUIDE ON NR 5 SLAT TRAILING EDGE O/B OF ACTUATOR WORN.  WEAR LIMITS OK, REPAIRED PER M/M 27-81-11.
